# SDR UIEA200600156

- Difficulty date: July 2, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,834 hours, 23,218 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Activated
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER CLIMB-OUT AND FLAP RETRACTION FROM 5*-1*, FLAPS STAYED IN FLAPS 5* POSITION, ACCOMPLISHED ALT FLAP OPERATION SECT III FLAPS MOVED TO APPROX 3*, THEN STOPPED NO OTHER MOVEMENT WAS POSSIBLE INITIAL CK FOR OPEN C/B'S AND FURTHER INVESTIGATED PROBLEM.  NO SPLIT OR ASYMMETRIC COND EXISTED.  ATTEMPTED SPLIT FLAP CHECKLIST IN ATTEMPT TO MOVED FLAPS, FLAPS THEN MOVED TO ON POSITION TO FLAPS 30*.  REMOVED PLUG FROM M14 ASYMMETRY DETECTOR FLAP POSITION, INDICATION SYSTEM NORMAL IAW DDPG 27-27 OPERATED FLAPS IN NORMAL AND ALTERNATE, ALL INDICATIONS NORMAL.  NORMAL AND ALT T/E FLAPS AND PNEUMATIC AND ELECTRIC L/E FLAPS OPS CHECK OK WITH NORMAL INDICATIONS TRF TO DMI LOG PAGE 88020 IAW DDPG 27-27. DMI M06-084.
